| Model Number |
E SERIES |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and attributed to the lithium battery on the system board.The device operator's guide instructs users to replace the lithium battery on the device every 5 years.This device is approximately 12 years old.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device would not power up.Complainant indicated that the clinician obtained another device to continue monitoring the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.